MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0003
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device data from the event was reviewed and evidence of low po2 was confirmed.It is suspected that the low po2 was caused by the device user not properly connecting the oxygen concentrator line.However, this could not be confirmed based on the limited information available.A service engineer (se) evaluated the device at the customer site.The se performed numerous start/stop tests with a 5 second pause between button presses.There were no observations noted.The se also completed several more start/stops with shorter wait times between button presses (approximately 1 second) with no observations noted.The se removed the back cover and pulled data while verifying that the cabling to the cobra and inogen were secure with nothing unusual observed.The cobra was replaced with updated firmware.The liver was discarded due to lack of glucose metabolism.The device user stated they did not believe that the issue with the oxygenator contributed to the liver discard.
 
Event or Problem Description
It was reported that the oxygenator was dark and not getting oxygen delivered.The customer was asked to ensure the concentrator line was plugged in correctly.They were able to remove and reconnect the line with no change.Message codes 410 (low blood oxygen levels) and 2410 (critical fault reported) were present on the screen.The customer was then asked to perform a stop start and the issue was resolved.The customer ensured that the levels of po2 were rising and stabilizing.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
INTEGRATED TECHNOLOGIES LTD
viking house
ellingham way
ashford, kent, gb TN23 6NF
UK   TN23 6NF
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key20184762
Report Number3011560054-2024-00080
Device Sequence Number18375571
Product Code QQK
UDI-Device Identifier05060462240005
UDI-Public5060462240005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown